Journal article icon

Journal article

FINITE-GROUPS HAVING SUBGROUPS OF ODD ORDER WITH SMALL AUTOMIZERS

Publication status:
Published

Actions


Authors


Journal:
ILLINOIS JOURNAL OF MATHEMATICS
Volume:
16
Issue:
4
Pages:
596-620
Publication date:
1972-01-01
ISSN:
0019-2082
Source identifiers:
11085
Pubs id:
pubs:11085
UUID:
uuid:8c8f00f2-30bb-43fa-8538-c710e39626d6
Local pid:
pubs:11085
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP